Alert archive / Kentucky / Special Weather Statements in 2016
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jul 15, 2016, 4:21 PM EDT for Gallatin County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2016, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 15, 2016, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
County Gallatin County, KY
The radar
The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
773
WWUS81 KILN 152021
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT FRI JUL 15 2016
INZ080-KYZ090-091-095-152045-
SWITZERLAND IN-BOONE KY-GRANT KY-GALLATIN KY-
421 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SWITZERLAND...
SOUTHERN BOONE...NORTHWESTERN GRANT AND EASTERN GALLATIN COUNTIES
UNTIL 445 PM EDT...
AT 421 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WARSAW...
MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WARSAW...PATRIOT...QUERCUS GROVE...
EGYPT BOTTOM AND US ROUTES 42 AND 127 AT STATE ROUTE 562.
THIS INCLUDES I-71 IN KENTUCKY BETWEEN MILE MARKERS 62 AND 75.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3877 8494 3887 8495 3889 8465 3884 8463
3871 8470
TIME...MOT...LOC 2021Z 270DEG 22KT 3883 8500
$$
KCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 15, 3:52 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 15, 3:52 PM EDT, 29 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 352 PM EDT FRI JUL 15 2016 .SYNOPSIS... A weak cold front will drift slowly southeast of the Ohio River tonight. High pressure will build east across the region Saturday and sunday. A southerly flow will on the back side of the high will lead to an increase in moisture and the next chance for thunderstorms Monday. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Zonal flow with embedded shortwave tracking through the Great Lakes. Associated weak surface front to drop south through the region tonight. This front will encounter moderate instability across far southern Ohio and northern Kentucky. Expect to see scattered thunderstorm development along and south of the front across southern Ohio and Northern Kentucky through the late afternoon. A few of these storms may contain strong gusty winds. Storms should come to an end by late evening with the front expected to slip south of ILN/s fa and into the Tennessee valley overnight. Expect skies to become mostly clear for a period this evening/overnight after the front slips south with an increase in clouds late. Drier air to advect in allowing temperatures to drop to lows from the upper 50s northwest to the middle 60s southeast. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Westerly mid level flow veers toward the northwest with surface high pressure building into the region Saturday. Dirty high pressure with a good deal of low level moisture in the morning. These clouds will lift with increasing sunshine during the afternoon. Highs will be a little cooler than normal with highs ranging from the upper 70s northwest to the mid 80s southeast. The flow backs westerly with the surface high shifting to our east Saturday night. Expect mainly clear skies Saturday night with the surface high continuing to dominate our weather. Expect lows to range from the upper 50s northeast to the mid 60s southwest. && .LONG TERM /SUNDAY THROUGH FRIDAY/... High pressure and dry conditions will be present for Sunday. Southerly flow will allow for temperatures in the upper 80s to low 90s. A system will drop down into the area Monday into Monday night. Some thunderstorms may reach strong to severe limits with damaging winds the primary threat. After the Monday night time frame any precipitation signals have been weak and subject to model run to run variability. Due to this have gone with a dry forecast from Tuesday through Friday. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A cold front will continue to sag slowly south across the region through this evening. We are starting to see some isolated shower development along and ahead of the front and this will likely continue to fill in through mid to late afternoon. Think the best chance for thunderstorms will remain mainly to the southeast of the TAF sites in the area of better instability. As a result, will just keep a VCSH in at the southern TAF sites through the afternoon hours. We should then see some partial clearing heading into this evening as we lose the diurnal heating. In developing low level CAA, think some of the MVFR cigs currently up across the southern Great Lakes may work down into our area later tonight. While some drier surface dewpoints will also push down from the north overnight, it may be delayed enough to allow for some mvfr BR development across our southern areas. VFR conditions will then prevail through the later part of the TAF period as high pressure builds into the region. OUTLOOK...Thunderstorms will be possible on Monday and Tuesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Novak AVIATION...JGL
Hazardous weather outlook, Jul 15, 2:37 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 237 PM EDT FRI JUL 15 2016 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 161100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON- 237 PM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-161100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 237 PM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 3:25 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
325 PM EDT FRI JUL 15 2016
INZ073-075-080-152000-
OHIO IN-SWITZERLAND IN-RIPLEY IN-
325 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHWESTERN SWITZERLAND
AND SOUTHWESTERN RIPLEY COUNTIES UNTIL 400 PM EDT...
AT 324 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH
OF MADISON...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
PLEASANT...FAIRVIEW...JACKSONVILLE...BEAR BRANCH...AVONBURG...
REXVILLE...MOUNT STERLING...ALLENSVILLE...MOOREFIELD...
CENTER SQUARE AND CROSS PLAINS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3896 8540 3895 8519 3894 8512 3894 8511
3893 8498 3876 8505 3880 8520 3892 8520
3891 8543
TIME...MOT...LOC 1924Z 282DEG 21KT 3889 8533Special weather statement, Jul 15, 3:38 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT FRI JUL 15 2016
OHZ071-077-078-152015-
HAMILTON OH-WARREN OH-CLERMONT OH-
338 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...
SOUTHWESTERN WARREN AND NORTHWESTERN CLERMONT COUNTIES UNTIL 415 PM
EDT...
AT 338 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MOUNT
HEALTHY...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...MASON...NORWOOD...FOREST PARK...SHARONVILLE...
BLUE ASH...LOVELAND...SPRINGDALE...READING...MONTGOMERY...
NORTH COLLEGE HILL...MADEIRA...WYOMING...MILFORD...MOUNT HEALTHY...
DEER PARK...FINNEYTOWN...MARIEMONT...TERRACE PARK AND KINGS ISLAND.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 7 AND 23.
I-74 IN OHIO BETWEEN MILE MARKERS 15 AND 18.
I-75 IN OHIO BETWEEN MILE MARKERS 5 AND 17.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3925 8460 3930 8443 3929 8435 3932 8435
3936 8421 3914 8423 3916 8460
TIME...MOT...LOC 1938Z 262DEG 23KT 3922 8454Special weather statement, Jul 15, 3:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT FRI JUL 15 2016
OHZ070-071-077-152030-
HAMILTON OH-WARREN OH-BUTLER OH-
359 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...
SOUTHWESTERN WARREN AND SOUTHEASTERN BUTLER COUNTIES UNTIL 430 PM
EDT...
AT 359 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
SPRINGDALE...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
FAIRFIELD...MASON...LEBANON...SHARONVILLE...MONROE...BLUE ASH...
LOVELAND...SPRINGDALE...MONTGOMERY...WEST CHESTER...
OLDE WEST CHESTER...KINGS ISLAND...WETHERINGTON...
THE VILLAGE OF INDIAN HILL...SOUTH LEBANON...EVENDALE...GLENDALE...
MAINEVILLE...KENWOOD AND HAGEMAN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 13 AND 27.
I-75 IN OHIO BETWEEN MILE MARKERS 15 AND 27.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3943 8438 3940 8424 3930 8417 3927 8424
3927 8426 3926 8427 3925 8429 3924 8430
3920 8438 3933 8451
TIME...MOT...LOC 1959Z 241DEG 24KT 3927 8445
KCSpecial weather statement, Jul 15, 4:03 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT FRI JUL 15 2016
INZ080-KYZ089-090-152030-
SWITZERLAND IN-CARROLL KY-GALLATIN KY-
403 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SWITZERLAND...
EASTERN CARROLL AND WEST CENTRAL GALLATIN COUNTIES UNTIL 430 PM
EDT...
AT 402 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
CARROLLTON...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CARROLLTON...VEVAY...GHENT...SPARTA...JACKSONVILLE...MARKLAND...
BRAYTOWN...MOUNT STERLING AND US ROUTE 42 AT STATE ROUTE 184.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3884 8506 3879 8494 3871 8493 3867 8516
3875 8520
TIME...MOT...LOC 2002Z 241DEG 24KT 3871 8515
KCSpecial weather statement, Jul 15, 4:20 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT FRI JUL 15 2016
OHZ071-072-078-079-152045-
CLINTON OH-WARREN OH-CLERMONT OH-BROWN OH-
420 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON...
SOUTHEASTERN WARREN...NORTHEASTERN CLERMONT AND NORTH CENTRAL BROWN
COUNTIES UNTIL 445 PM EDT...
AT 419 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORROW...
MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
BLANCHESTER...MORROW...SOUTH LEBANON...WOODVILLE...MAINEVILLE...
CLARKSVILLE...GOSHEN...MIDLAND...BUTLERVILLE...PLEASANT PLAIN...ST.
MARTIN...SPRINGVALE...WESTBORO...DALLASBURG...MURDOCK...STATE ROUTE 350 AT
US ROUTE 22...EDENTON...STATE ROUTE 123 AT STATE ROUTE 132 AND
MIDDLEBORO.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3920 8421 3937 8424 3943 8395 3922 8387
3921 8387
TIME...MOT...LOC 2019Z 260DEG 18KT 3929 8414
ARSpecial weather statement, Jul 15, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT FRI JUL 15 2016
INZ080-KYZ090-091-095-152045-
SWITZERLAND IN-BOONE KY-GRANT KY-GALLATIN KY-
421 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SWITZERLAND...
SOUTHERN BOONE...NORTHWESTERN GRANT AND EASTERN GALLATIN COUNTIES
UNTIL 445 PM EDT...
AT 421 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WARSAW...
MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WARSAW...PATRIOT...QUERCUS GROVE...
EGYPT BOTTOM AND US ROUTES 42 AND 127 AT STATE ROUTE 562.
THIS INCLUDES I-71 IN KENTUCKY BETWEEN MILE MARKERS 62 AND 75.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3877 8494 3887 8495 3889 8465 3884 8463
3871 8470
TIME...MOT...LOC 2021Z 270DEG 22KT 3883 8500
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 3:38 PM EDT | Special Weather Statement | ILN | Hamilton | 37 min |
| Jul 15, 3:59 PM EDT | Special Weather Statement | ILN | Warren | 31 min |
| Jul 15, 4:20 PM EDT | Special Weather Statement | ILN | Warren | 25 min |
| Jul 15, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 31 min |
| Jul 15, 4:37 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 38 min |
| Jul 15, 4:45 PM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jul 15, 4:48 PM EDT | Special Weather Statement | ILN | Clinton | 27 min |
| Jul 15, 4:49 PM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 3 hr |
| Jul 15, 4:51 PM EDT | Special Weather Statement | ILN | Hocking | 24 min |
| Jul 15, 4:56 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Jul 15, 4:57 PM EDT | Special Weather Statement | ILN | Highland | 33 min |
| Jul 15, 5:04 PM EDT | Special Weather Statement | ILN | Clermont | 26 min |
| Jul 15, 5:10 PM EDT | Special Weather Statement | ILN | Brown | 35 min |
| Jul 15, 5:19 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Ross | 26 min |
| Jul 15, 5:21 PM EDT | Special Weather Statement | ILN | Highland | 24 min |
| Jul 15, 5:27 PM EDT | Special Weather Statement | ILN | Hocking | 18 min |
| Jul 15, 5:32 PM EDT | Special Weather Statement | ILN | Brown | 28 min |
| Jul 15, 5:42 PM EDT | Special Weather Statement | ILN | Pike | 48 min |
| Jul 15, 5:50 PM EDT | Special Weather Statement | ILN | Adams | 40 min |
| Jul 15, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 28 min |
| Jul 15, 6:08 PM EDT | Special Weather Statement | ILN | Pike | 37 min |
| Jul 15, 6:20 PM EDT | Special Weather Statement | ILN | Scioto | 40 min |
| Jul 15, 6:53 PM EDT | Special Weather Statement | ILN | Scioto | 67 min |
| Jul 15, 4:31 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 29 min |
| Jul 15, 4:42 PM EDT | Areal Flood Advisory | ILN | Boone, Gallatin, Grant | 2 hr |
| Jul 15, 5:38 PM EDT | Special Weather Statement | ILN | Grant | 37 min |
| Jul 15, 5:45 PM EDT | Special Weather Statement | ILN | Mason | 30 min |
| Jul 15, 5:59 PM EDT | Special Weather Statement | ILN | Owen | 31 min |
| Jul 15, 6:10 PM EDT | Special Weather Statement | ILN | Mason | 35 min |
| Jul 15, 3:25 PM EDT | Special Weather Statement | ILN | Switzerland | 35 min |
| Jul 15, 4:03 PM EDT | Special Weather Statement | ILN | Switzerland | 27 min |
Nearby
Special Weather Statements in Kentucky, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.